It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 116 for avinza withdrawal. (0.002 seconds)


... He should tell his doctor that he wants to try and get off of the Avinza and ask for help in getting off of it. ... (8 replies)
... My PM doc had me half my dose each week but gave me about a three week extra supply to play with. The withdrawal didn't get horrible until I hit zero. That lasted one to two weeks. ... (8 replies)
Avinza withdrawal
May 17, 2009
... Thanks for the help. One person was on 120mg and was taken to 60mg and experienced withdrawal. (8 replies)

Avinza withdrawal
May 16, 2009
... What is the best way to wean off avinza. My husband has been on Avinza for about 4 -5 mo. 90mg for the last 3 mo. due to back pain, now 4 weeks post surg.? (8 replies)
... hi i took avinza myself but no longer take it or any opiates except the occasional lortab as needed but it was horrible to come off of. ... (3 replies)
... There are lots of other patients in here who have experienced withdrawal, myself for one. Unfortunately I can't help with the herb part of it but I'm sure someone on here can give you some advice. Most are, but not everyone in here is, on opiates. Things are usually quieter in here on a weekend so don't lose heart if your post isn't answered right away. I hope you find... (3 replies)
... Hello, This is a board for pain patients who need medication. The addiction board should have people who have experience with withdrawal. Perhaps they will be more help. Has his doctor prescribed Valium to help with the anxiety? If not, there is an herb which is a natural relaxant similar to valium. I found several abstracts on the Medline about the herb called... (3 replies)
... My son, 18, is under a doctor's care and is getting off of avinza, slowly. Today he is experiencing withdrawal symptoms, and while I am not seeking medical advice (the doctor is doing a good job), I'm wondering if there are any natural remedies, home remedies, foods, drinks, etc., that can help during this process. Thank you. (3 replies)
Avinza withdrawal
May 18, 2009
... SS is correct. A 50% cut is way too fast. Most recommend not more than 10% at a time. However, based on the person's pain, current condition, goals, and future treatment plan, the Doc will recommend a good course of action. Best of luck with this. Regards, Ex (8 replies)
Avinza withdrawal
May 18, 2009
... well no wonder this person experienced withdrawl. that is to fast. they need to go slower. there is no need to suffer. Please go back to the Dr and let him know its to hard and can he go slower? good luck. (8 replies)
Avinza withdrawal
May 17, 2009
... He was on 30mg x 1mo, 60mg x1 mo then 90mg for about 3 mo. He had back surg and is getting better. Wants off med, (8 replies)
Avinza withdrawal
May 16, 2009
... Yes, SS is right...The slower the better. If you take the taper in small increments, the body does just fine. However, quick drops create lots of stress on the body, which makes things more uncomfortable. Most patients didn't get to the level their currently on quickly, so it shouldn't be expected that they taper quickly. His Doc will recommend a taper schedule and I'd... (8 replies)
Avinza withdrawal
May 16, 2009
... His Dr is the best person to talk to about this. He will give him a taper plan on how to come off it so that he does not experience withdrawl and side effects. as it can be very unpleasant. its best to go slow and wean off it the right way, under a DR'S orders and guidance. How come he is going off it? Is it not working anymore or has his pain subsided? good luck. SS (8 replies)
Stopping Avinza
Jul 7, 2008
... rphine or that I would have to rely on someone else to give me my daily Avinza...so frightening! I have experienced morphine withdrawal symptoms when I forgot my Avinza when I went out of town and also a few days ago when I forgot to take my Avinza and then tried to use MSIR at a lower dose instead of the Avinza. ... (3 replies)
... I used Avinza and did not like it. ... (12 replies)
... I assume my dose is too low and feel like I have been going though withdrawal these past 3 weeks. ... (5 replies)
... Hi Stardust, It's 4am, I'll try to answer your question tomorrow If I think of anything else. Going from 40 mgs of hydro a day to 60 mgs of avinza isn't really a decrease in meds,It's pretty close to equal ro slightly stronger but what your describing sure sounds like withdrawal. ... (5 replies)
... Just an update. I did stop taking the Avinza after being on it for a little less than 3 weeks. When I said I didn't think the withdrawal was bad, my point was that my withdrawal symptoms lasted for approx. ... (5 replies)
... It's too late now but you should never take yourself off medication without the assistance of your doctor. It could be very dangerous. I personally wouldn't call fatigue, insomnia, nausea and diarrhea mild withdrawals. You also shouldn't assume the pain in your feet is part of withdrawal. (5 replies)
... My pain management doc prescribed Avinza 30mg once daily for pain from two herniated discs. I took them as presribed for 3 weeks and then I decided that they weren't worth taking. ... (5 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:32 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!